International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 17, Pages 1055-1066

Cauchy approximation for sums of independent random variables

K. Neammanee

Department of Mathematics, Faculty of Science, Chulalongkorn University, Bangkok 10330, Thailand

Received 6 August 2002

Copyright © 2003 K. Neammanee. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We use Stein's method to find a bound for Cauchy approximation. The random variables which are considered need to be independent.